null

Scroll To Top

Tylenol Extra Strength 500 mg 150 Caplets

(No reviews yet)

SKU:
TNL-1000-001
UPC:
62600142290
$16.35 $20.99
(Save )
Tylenol Extra Strength 500 mg 150 Caplets | 062600142290

Tylenol Extra Strength 150 Caplets

Tylenol Extra Strength 500 mg may help provide fast, effective relief of headaches, aches and pain, fever, mild to moderate migraine and arthritis pain and menstrual cramps.*

Features and Benefits:

  • May help relieve Headaches, Aches and Pain, Fever*
  • Store at 15 to 30°C
  • Do not use if carton is open or if bottle neck band or inner foil seal is missing or broken

Suggested Use: Do not take more than directed (see liver warnings). Adults and children 12 years and older: 

  • Take 1 tablet every 4-6 hours
  • If pain or fever does not improve after 1 tablet, take 2 tablets at next dose
  • Do not take more than 4000 mg (8 tablets) in 24 hours.

Ingredients:

 Medicinal ingredients (each tablet contains) Purpose
 Acetaminophen 500 mg Pain reliever, fever reducer

Non-medicinal ingredients: Carnauba wax, cellulose, corn starch, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, water.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with any other drug containing acetaminophen
  • if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Ask a doctor or pharmacist before use if you:

  • have liver or kidney disease
  • take the blood thinning drug warfarin 
  • are pregnant or breastfeeding

Stop use and ask a doctor if

  • pain lasts for more than 5 days
  • fever lasts for more than 3 days
  • existing pain or fever worsen or if new symptoms appear.

KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. 

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

*Disclaimer
 
These statements have not been evaluated by Health Canada or the FDA. This product is not intended to diagnose, treat, cure, or prevent any disease.